Share Facebook


04-27-2016, 01:14 AM   #1
PrincessPaint
 
Join Date: Apr 2016
Location: Terre Haute, Indiana

My Support Groups:
Hard time...

I'm having a hard time "staying positive" right now. My general practitioner Doctor treated my recent flare with Budesonide and now, a week after tapering off I am flaring again. I'm upset and cannot get in to a GI for 4 months because I'm a new patient. Feeling small and looking for support. I have some family and a fiancé but no friends that I can talk to about it...
04-27-2016, 05:58 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Sounds like they may have taken you off too soon. Can you call for advice?
04-27-2016, 04:41 PM   #3
worriedboy
Senior Member
 
Join Date: Mar 2011

My Support Groups:
Feeling small is something I excel. Also, my family/friends situation is similar to yours. If you feel you don't have enough people that you can talk to about your condition, it may be worthwhile to seek for a good therapist.

A return of a flare up after tapering off steroids is, how sad, very common. This usually indicates the need for maintenance drugs, either immunomodulators or biological (or a combo).

Since it's going to take time until you see the GI, I suggest you contact your GP ASAP. He might bridge this time with another round of bodisone or have other suggestions...

Feel well and keep us posted.
04-27-2016, 04:42 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I agree

04-27-2016, 05:05 PM   #5
PrincessPaint
 
Join Date: Apr 2016
Location: Terre Haute, Indiana

My Support Groups:
Thanks for the advice. I wasn't on maintenance for a year due to a bad reaction to Remicade and an ironic period of remission. Well, due to heavy stress I flared up. I'm afraid to do another round of Budesonide, but I suppose I don't have a choice....
I do have a therapist. Perhaps more regular meetings are in store.

Do you all have "special" coping techniques? Or just anything you do to self-soothe?
04-27-2016, 05:07 PM   #6
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Read, pray, watch TV, listen to music

04-27-2016, 05:19 PM   #7
Eridon2002
Senior Member
 
Eridon2002's Avatar
 
Join Date: Jul 2014
Location: Saint Louis, Missouri

My Support Groups:
How long were you on Budesonide? Did you do a slow taper? You may need to go back on it till you can get a new maintenance med
04-27-2016, 11:18 PM   #8
PrincessPaint
 
Join Date: Apr 2016
Location: Terre Haute, Indiana

My Support Groups:
How long were you on Budesonide? Did you do a slow taper? You may need to go back on it till you can get a new maintenance med
I was on it for 2 weeks. 9 mg for 4 days, 6 mg for 4 days, 3 my for 7 days.
04-28-2016, 01:54 PM   #9
hcrum87hc
Senior Member
 
hcrum87hc's Avatar
 
Join Date: Jul 2014

My Support Groups:
That's an awful short round of Entocort. I'd see about getting a refill. I've been on it since January while I start up Imuran. I just started my taper 2 weeks ago. I was at 9mg, now 6mg for a month and 3mg for a month.
__________________
Blessed is he who trusts in the Lord, whose confidence is in Him. Jeremiah 17:7.

Officially diagnosed with Crohn's Disease in June, 2014 2 weeks before 27th birthday after ER visit due to partial blockage (stricture).

Current Meds:
Humira-40 mg every other week
Imuran-150 mg/day

Surgeries: Ileocecectomy 7/13/16 removed 60cm of small intestines.

Status: All inflamed and strictured intestines removed. All remaining intestines are currently healthy.
04-28-2016, 05:22 PM   #10
PrincessPaint
 
Join Date: Apr 2016
Location: Terre Haute, Indiana

My Support Groups:
Well wow, the more you know! Haha. I've got an appointment next week so we shall see! Wish me luck ( and some weight gain!) I'm down to 113 lbs which is too low at 5'7"

Thanks for your advice!!


04-28-2016, 06:03 PM   #11
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Well wow, the more you know! Haha. I've got an appointment next week so we shall see! Wish me luck ( and some weight gain!) I'm down to 113 lbs which is too low at 5'7"

Thanks for your advice!!
Best to you, Princess

04-29-2016, 12:55 AM   #12
tots
Senior Member
 
tots's Avatar
 
Join Date: Feb 2012
Location: Austin, Texas

My Support Groups:
Hi Princess,

I am sorry for having such a hard time. I am on steroids right now. Prednisone. 40mg for ten days, 30mgs for ten,20mg for ten. then down to ten. I feel ok right now, but, as soon as I come off the meds it will flare right back up!

If I could just teach my Dr, a low dose and a slow tapper is so much better. At one point he told my my CD was steroid dependent. Not sure what all that means, but thats the deal.

The great thing about this forum? !- someone is always awake and on here, 21 we are all hungry for info, which means we are good about sharing it. 3- we look out for each other, always ready with a hug or a high 5. 4- it feels good when we are able to help someone else out!

Not many of us know someone close to us with CD. We have a hard time understanding the disease, so we know this around us do to.

Whenever you are struggling, log on and get some help!


I am sorry your having such a hard time right now!

Will do what I an to help wth info or understanding. Venting helps!

Lauren
__________________


Diagnosed= 1992 and again Feb 2012 Confirmed with
CT enterography May 2015 !!


Waiting for the ok from my Ins company to restart Remicade. Will also start Imuron to get into remission!
I know it's out there somewhere and I WILL find it!


:


Ok, my family Dr told me to cut down on the stress- a husband, 3 kids, and 3 dogs!
04-29-2016, 10:42 AM   #13
PrincessPaint
 
Join Date: Apr 2016
Location: Terre Haute, Indiana

My Support Groups:
Thanks! I think I'm going to try to be more of my own nurse and really pay attention to how things work for ME. I'm still learning how to be a human being ( just turned 25) let alone manage illnesses... I just put too much pressure on myself


04-29-2016, 10:46 AM   #14
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Hi Princess,

I am sorry for having such a hard time. I am on steroids right now. Prednisone. 40mg for ten days, 30mgs for ten,20mg for ten. then down to ten. I feel ok right now, but, as soon as I come off the meds it will flare right back up!

If I could just teach my Dr, a low dose and a slow tapper is so much better. At one point he told my my CD was steroid dependent. Not sure what all that means, but thats the deal.

The great thing about this forum? !- someone is always awake and on here, 21 we are all hungry for info, which means we are good about sharing it. 3- we look out for each other, always ready with a hug or a high 5. 4- it feels good when we are able to help someone else out!

Not many of us know someone close to us with CD. We have a hard time understanding the disease, so we know this around us do to.

Whenever you are struggling, log on and get some help!


I am sorry your having such a hard time right now!

Will do what I an to help wth info or understanding. Venting helps!

Lauren
I was diagnosed with Crohn's twenty six years ago and still learning.

04-30-2016, 03:14 PM   #15
PrincessPaint
 
Join Date: Apr 2016
Location: Terre Haute, Indiana

My Support Groups:
Yeah, unfortunately I think that's just how everything in life is, but I guess it keeps things interesting? LOL


04-30-2016, 03:33 PM   #16
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Yes

Reply

Thread Tools


All times are GMT -5. The time now is 03:37 AM.
Copyright 2006-2017 Crohnsforum.com